Alert archive / Florida / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 55, NWS Tampa Bay, FL

June 27, 2014Polk County, Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at Jun 27, 2014, 6:46 PM EDT for Polk County, Florida. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2014, 6:46 PM EDT (22:46 UTC)
Expired
Jun 27, 2014, 7:15 PM EDT
In force
29 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon

County Polk County, FL

The radar

The Melbourne radar (KMLB), 73 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 6:52 PM EDTTSTM WND DMG10 Se Poinciana, FLNUMEROUS SMALL TREE LIMBS GENERALLY 1 TO 3 INCH DIAMETER BROKEN THROUGHOUT KISSIMMEE RIVER RV PARK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 10.8 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2014-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1238 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2014-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1238 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
824 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

446 
WUUS52 KTBW 272246
SVRTBW
FLC105-272315-
/O.NEW.KTBW.SV.W.0055.140627T2246Z-140627T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
646 PM EDT FRI JUN 27 2014

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  POLK COUNTY IN CENTRAL FLORIDA...

* UNTIL 715 PM EDT.

* AT 646 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 14
  MILES NORTHWEST OF INDIAN LAKE ESTATES...OR 10 MILES NORTHWEST OF
  LAKE KISSIMMEE...AND MOVING SOUTH AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2776 8127 2777 8158 2808 8149 2808 8144
      2807 8136 2804 8135 2801 8139 2792 8131
      2790 8131 2786 8128
TIME...MOT...LOC 2246Z 005DEG 15KT 2798 8142

$$

MJG
1 follow-up statement
582 
WWUS52 KTBW 272307
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
707 PM EDT FRI JUN 27 2014

FLC105-272315-
/O.CON.KTBW.SV.W.0055.000000T0000Z-140627T2315Z/
POLK FL-
707 PM EDT FRI JUN 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR EASTERN POLK COUNTY...

AT 707 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 8 MILES NORTHEAST OF BABSON PARK...OR 9 MILES 
WEST OF LAKE KISSIMMEE...MOVING SOUTH AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HILLCREST HEIGHTS AND INDIAN LAKE ESTATES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 2776 8127 2777 8158 2808 8149 2808 8144
      2807 8136 2804 8135 2801 8139 2792 8131
      2790 8131 2786 8128
TIME...MOT...LOC 2307Z 005DEG 15KT 2789 8143

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:36 PM EDT, 3 hours 10 minutes earlier.

Area forecast discussion, Jun 27, 3:36 PM EDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
336 PM EDT FRI JUN 27 2014

.SYNOPSIS...
ALOFT - A SHORT WAVE TROUGH WAS FROM THE WESTERN GULF COAST TO THE
LOWER MISSISSIPPI VALLEY WHILE A RIDGE OVER THE EASTERN GULF OF
MEXICO SPRAWLED ACROSS THE EASTERN GULF COASTAL STATES INCLUDING FL.
SURFACE - ATLANTIC HIGH PRESSURE RIDGED THROUGH THE BAHAMAS AND
SOUTHERN FL TO THE NORTHEAST GULF OF MEXICO COAST. A WEAK LOW
PRESSURE AREA...EMBEDDED WITHIN A FRONTAL BOUNDARY...WAS ALONG THE
SOUTHEAST U.S. COAST.

&&

.SHORT TERM (TONIGHT AND SATURDAY)...
THE SHORT WAVE TROUGH LIFTS UP NORTHEASTWARD AND DAMPENS OUT AS THE
UPPER RIDGE SHIFTS INTO SOUTHERN GA AND FL. THE SURFACE RIDGE ACROSS
FL INTO THE GULF CONTINUES ALTHOUGH IT SAGS SOUTHWARD SLIGHTLY AS
THE SE U.S. COASTAL SURFACE LOW DRIFTS OUT OVER THE COASTAL WATERS
OF GA AND NE FL.

THE UPPER RIDGE WILL HELP TO KEEP TEMPERATURES ON THE WARM SIDE OF
NORMAL A BIT. OTHERWISE THE ATMOSPHERE WILL BE MOIST ENOUGH/MODEL
PWAT VALUES WILL BE IN THE 1.9 INCH RANGE/ AND SLIGHTLY COOL AT
MID LEVELS/ 500 MB TEMPERATURES AROUND -8C/ TO SUPPORT ISOLATED
BECOMING SCATTERED STORMS WITH SEA BREEZE BOUNDARY COLLISIONS
PROVIDING A FOCUS. STORMS BEGIN IN THE LATE MORNING/EARLY
AFTERNOON SAT THEN INCREASE THROUGH THE REST OF THE AFTERNOON WITH
THE GREATEST COVERAGE IN THE SOUTH NEAR THE GULF.

.MID TERM (SATURDAY NIGHT-SUNDAY)...
PERIOD BEGINS WITH A TROUGH OFF THE GA AND NE FL COAST. ON THE
LARGER SCALE...ATLANTIC HIGH PRESSURE CONTINUES OVER MUCH OF THE
AREA. SATURDAY NIGHT AND SUNDAY LOOK TO CONTINUE THE UNSETTLED
PATTERN FOR MUCH OF THE STATE. THE LACK OF CHANGE TO THE AIRMASS
SHOULD ALLOW FOR SOME WARM AND STORMY WEEKEND AFTERNOONS AND
EVENINGS. GUIDANCE SEEMS TO BE A TAD COOLER THAN ACTUAL TEMPERATURES
WITH THIS AIRMASS...FAVORED THE WARMER COOP GFS MAV MOS IN A MODEL
BLEND FOR THE FORECAST MAXIMUM TEMPERATURES.

.LONG TERM (SUNDAY NIGHT-NEXT FRIDAY)...
THE WEEKEND CONCLUDES WITH A DISTURBANCE SITTING OFF THE NORTHEAST
COAST OF FLORIDA. GLOBAL MODEL GUIDANCE BEGINS TO DIVERGE ON MONDAY
AS THE 00Z ECMWF RESOLVES A TROUGH DIGGING IN AND INTERACTING WITH
THE DISTURBANCE MONDAY INTO TUESDAY WHILE THE 00Z GFS KEEPS THE
TROUGH LESS AMPLIFIED.

THE GFS SOLUTION FAVORS SOMETHING CLOSER TO A STALLED FRONTAL
BOUNDARY WITH ADDITIONAL TROPICAL MOISTURE OVER FLORIDA EARLY IN THE
WEEK. AS THE WEEK PROGRESSES...THE TREND IS FOR THE DISTURBANCE TO
BE LIFTED NORTHEAST WITH HIGH PRESSURE ATTEMPTING TO BUILD BACK FROM
THE ATLANTIC. AT 500 MB...AN AMPLIFYING TROUGH SLOWLY MOVES ACROSS
THE COUNTRY MIDWEEK THROUGH FRIDAY. DEPENDING ON HOW DEEPLY
AMPLIFIED THE TROUGH ENDS UP BEING...PORTIONS OF THE NORTHERN GULF
AND NATURE COAST COULD SEE INCREASED MOISTURE AND RAIN CHANCES LATE
IN THE EXTENDED.

OVERALL...FORECAST CONFIDENCE IS LOW DUE TO THE LACK OF
CONSISTENT TRENDS BETWEEN RUNS FOR ANY GUIDANCE PACKAGE. THE
PATTERN IS WEAK AND DIFFICULT TO PREDICT. TEMPERATURES OFFER WARM
REMINDERS OF THE HEART OF SUMMER IN FLORIDA. SEE THE LATEST
ATLANTIC TROPICAL WEATHER OUTLOOK /TWOAT/ FROM NHC FOR MORE ABOUT
POTENTIAL DEVELOPMENT OF THE DISTURBANCE.

&&

.AVIATION...
TIL 28/18Z...PREVAILING VFR ALTHOUGH VCTS FOR ALL TERMINALS WITH
TEMPO MVFR/LCL IFR MAINLY AT PGD/FMY/RSW WHERE CHANCES OF TSRA ARE
HIGHER. WINDS GENERALLY LIGHT...ONSHORE IN THE NORTH AND NE ACROSS
THE SOUTH...ALTHOUGH HIGHER AND GUSTY WINDS NEAR TSRA. EXPECT
CONVECTION TO WIND DOWN IN THE EARLY EVENING.

&&

.MARINE...HIGH PRESSURE ACROSS THE GULF OF MEXICO WILL PROVIDE A
GENERALLY WEAK NORTHERLY FLOW THROUGH THE PERIOD. STRONG GUSTY WINDS
WILL BE POSSIBLE WITH ISOLATED TO SCATTERED THUNDERSTORMS THAT COULD
IMPACT MAINLY THE BAYS AND NEARSHORE WATERS EACH AFTERNOON AND
EVENING WITH AREAS FROM TAMPA BAY SOUTHWARD HAVING HIGHEST THREAT
THE NEXT SEVERAL DAYS.

&&

.FIRE WEATHER...
EXPECT ISOLATED TO SCATTERED...BUT OCCASIONALLY NUMEROUS...SHOWERS
AND THUNDERSTORMS WITH THE GREATEST COVERAGE IN THE AFTERNOON AND
EVENING EACH DAY. RELATIVE HUMIDITY VALUES REMAIN ABOVE CRITICAL
THRESHOLDS THROUGH THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  78  92  79  92 /  20  30  20  40
FMY  75  93  77  94 /  30  50  20  50
GIF  75  94  77  96 /  20  40  20  50
SRQ  76  91  77  93 /  20  30  20  40
BKV  71  92  73  93 /  20  30  20  40
SPG  79  92  80  93 /  20  30  20  30

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...NONE.
&&

SYNOPSIS/SHORT TERM/AVIATION/FIRE WEATHER...09/RUDE
MARINE...88/GITTINGER
MID TERM/LONG TERM...GARCIA
Hazardous weather outlook, Jun 27, 4:53 AM EDT, 13 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
453 AM EDT FRI JUN 27 2014

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-281000-
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS-
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
453 AM EDT FRI JUN 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING.
THE STRONGER THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF
PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS...HAIL AND
FREQUENT DEADLY LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

...THUNDERSTORM IMPACT...
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED EACH AFTERNOON
AND EVENING. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG
GUSTY WINDS...LOCALLY HEAVY RAINS...AND FREQUENT DEADLY LIGHTNING
STRIKES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED.

GARCIA

In the hours before

Local storm report, Jun 27, 4:32 PM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
432 PM EDT FRI JUN 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             6 NW BROOKSVILLE        28.62N 82.46W
06/27/2014  E1.00 INCH       HERNANDO           FL   PUBLIC

            REPORTED FROM CEMEX PLANT.

&&

MJG
Special weather statement, Jun 27, 5:05 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
505 PM EDT FRI JUN 27 2014

FLZ151-249-251-272145-
COASTAL HILLSBOROUGH-INLAND HILLSBOROUGH-INLAND PASCO-
505 PM EDT FRI JUN 27 2014

...STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL HILLSBOROUGH AND
SOUTH CENTRAL PASCO COUNTIES...

AT 505 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS LOCATED NEAR LUTZ...MOVING SOUTH AT 20 MPH...WILL
AFFECT LAND O LAKES...CHEVAL...LUTZ AND NEW TAMPA...UNTIL 545 PM EDT.

THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 260 AND 279.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. THIS STORM WILL PRODUCE AT
LEAST PEA SIZE HAIL.

&&

LAT...LON 2824 8225 2794 8224 2794 8254 2825 8259
TIME...MOT...LOC 2105Z 358DEG 16KT 2812 8242
Local storm report, Jun 27, 5:36 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
536 PM EDT FRI JUN 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     TSTM WND DMG     5 SW FLORAL CITY        28.69N 82.35W
06/27/2014                   CITRUS             FL   LAW ENFORCEMENT

            SEVERAL TREES UPROOTED AND/OR WITH LARGE BROKEN LIMBS IN
            HEATHERWOOD AND FLUTTER TERRACE AREAS AROUND 480 AND 581.
            NUMEROUS POWER LINES DOWN FROM TREES FALLING ONTO THEM
            AND SEVERAL POLES ARE LEANING SIGNIFICANTLY AS WELL.

&&

MJG
Special weather statement, Jun 27, 5:42 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
542 PM EDT FRI JUN 27 2014

FLZ151-155-160-251-255-260-272230-
INLAND MANATEE-INLAND SARASOTA-COASTAL SARASOTA-COASTAL HILLSBOROUGH-
INLAND HILLSBOROUGH-COASTAL MANATEE-
542 PM EDT FRI JUN 27 2014

...STRONG THUNDERSTORMS WILL AFFECT MANATEE...SARASOTA AND SOUTH
CENTRAL HILLSBOROUGH COUNTIES...

AT 542 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS LOCATED NEAR PARRISH...OR 9 MILES EAST OF
PALMETTO...EXTENDING SOUTHWEST TOWARD LONGBOAT KEY...MOVING
SOUTHWEST AT 10 MPH...WILL AFFECT PARRISH...ELLENTON...PALMETTO AND
PALMA SOLA...UNTIL 630 PM EDT.

THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 182 AND 240.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. THIS STORM WILL PRODUCE PEA
SIZE HAIL. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 2778 8244 2766 8215 2710 8220 2694 8232
      2694 8238 2708 8247 2723 8253 2727 8258
      2731 8258 2743 8270
TIME...MOT...LOC 2142Z 029DEG 8KT 2754 8244
Local storm report, Jun 27, 6:04 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
604 PM EDT FRI JUN 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     TSTM WND DMG     5 NE BRADENTON          27.54N 82.53W
06/27/2014                   MANATEE            FL   EMERGENCY MNGR

            EM REPORTED OAK TREE FELL ON HOME. TIME ESTIMATED FROM
            RADAR.

&&

CARLISLE
Local storm report, Jun 27, 6:37 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
637 PM EDT FRI JUN 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     HAIL             SUN CITY CENTER         27.72N 82.35W
06/27/2014  E1.00 INCH       HILLSBOROUGH       FL   AMATEUR RADIO

&&

MJG

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:05 PM EDTSpecial Marine WarningTBW55 min
Jun 26, 8:09 PM EDTSpecial Weather StatementTBWHighlands51 min
Jun 26, 8:27 PM EDTSpecial Weather StatementTBWLee33 min
Jun 26, 8:50 PM EDTSpecial Weather StatementTBWHighlands40 min
Jun 26, 9:02 PM EDTSpecial Weather StatementTBWLee28 min
Jun 26, 9:11 PM EDTAreal Flood AdvisoryTBWLee64 min
Jun 26, 9:14 PM EDTSpecial Marine WarningTBW61 min
Jun 26, 9:27 PM EDTSpecial Weather StatementTBWHighlands33 min
Jun 26, 10:14 PM EDTAreal Flood AdvisoryTBWLee2 hr
Jun 26, 10:18 PM EDTSpecial Weather StatementTBWCharlotte27 min
Jun 26, 10:40 PM EDTSpecial Weather StatementTBWLee50 min
Jun 27, 12:24 AM EDTSpecial Marine WarningTBW96 min
Jun 27, 3:50 PM EDTSpecial Marine WarningTBW40 min
Jun 27, 3:51 PM EDTSevere Thunderstorm WarningTBWHernando24 min
Jun 27, 3:54 PM EDTSpecial Weather StatementTBWLee66 min
Jun 27, 4:04 PM EDTSpecial Weather StatementTBWSarasota56 min
Jun 27, 4:13 PM EDTSevere Thunderstorm WarningTBWCitrus, Hernando16 min
Jun 27, 4:38 PM EDTSpecial Marine WarningTBW52 min
Jun 27, 4:42 PM EDTAreal Flood AdvisoryTBWLee63 min
Jun 27, 5:05 PM EDTSpecial Weather StatementTBWHillsborough40 min
Jun 27, 5:42 PM EDTSpecial Weather StatementTBWManatee, Sarasota48 min
Jun 27, 6:09 PM EDTSevere Thunderstorm WarningTBWHillsborough24 min
Jun 27, 7:31 PM EDTSpecial Weather StatementTBWManatee29 min

Nearby

Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.